If you need an accessible version of this item please contact JSTOR User Support

Probable Inference, the Law of Succession, and Statistical Inference

Edwin B. Wilson
Journal of the American Statistical Association
Vol. 22, No. 158 (Jun., 1927), pp. 209-212
DOI: 10.2307/2276774
Stable URL: http://www.jstor.org/stable/2276774
Page Count: 4
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Probable Inference, the Law of Succession, and Statistical Inference
Preview not available

Page Thumbnails

  • Thumbnail: Page 
209
    209
  • Thumbnail: Page 
210
    210
  • Thumbnail: Page 
211
    211
  • Thumbnail: Page 
212
    212